MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; CART WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; CART WASHER/DISINFECTOR
Model Number 7052HP
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The steris technician arrived onsite and performed troubleshooting on the amsco 7052hp washer-disinfector, no repairs were required.The technician cleaned the rinse reservoir to resolve the issue.The steris technician tested the unit, confirmed it to be operational, and returned it to service.The amsco 7052hp maintenance manual (764337483 rev e) states, "6.100 alarm #51 rinse reservoir- condition: alarm is triggered when reservoir over temperature switch (ots) is tripped and cycle is running.Advanced troubleshooting: clean or replace level sensor." the steris account manager contacted the user facility to offer counseling on the proper troubleshooting techniques to the amsco 7052hp washer-disinfector; however, the user facility has declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported the rinse reservoir overtemperature alarm to their amsco 7052hp washer-disinfector was "tripped" and not working properly.The unit was removed from service to await onsite inspection; subsequently attributing to a procedure delay.No report of injury.

Brand Name
AMSCO
Common Device Name
CART WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20475835
Report Number9680353-2024-00034
Device Sequence Number7519421
Product Code MEC
UDI-Device Identifier00724995176594
UDI-Public(01)00724995176594(11)240702
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown